Avoid lying down after taking pills?

my dad is taking clindamycin. He was instructed not to lie down for thirty minutes after taking it.

Why can't he lie down after taking it?
Answers:
It induces cronic farting.
That sounds like a okay instruction since the drug can cause esophagitis.

The standard reccomendation is to take the oral dose with a cup of water to help wash it down the esophagus, but totalling the additional suggestion to not lie down for 30 minutes sounds like honourable advice.

See the following monograph:

http://www.merck.com/mmpe/lexicomp/clind... Source(s): Merck Manual
Jen, a adjectives side effect of clindamycin is gastrointestinal irritation.
Clinda is notorious for causing abdominal pain, nausea and reflux.
If your dad be to lie down immediately after swallowing the Clinda it could sit in his esophagus instead of entering the well-armored stomach.

The esophagus have very little protection from acid and irritating medicines close to clindamycin. Rarely, it can cause esophageal irritation or inflammation.

I suggest you urge dad to father his doctor's advice. Source(s): MD
I had that same stuff. It sucked because I had to take it every so habitually and one of the times was at 4 AM. :/
I don't know why you can't lie down. I think it have to do with blood circulation, but I'm not sure. Best to follow the advice though, it's usually the right choice to make.
to get the best,accurate, and reliable information. ask the pharmacist you purchase your medication from. or, go to the website for the pharmacy. sometimes they hold a section that will give you information on medications.
or travel to webmd or the medline website.
It is very important to get accurate informaton on your put somebody through the mill
It's to prevent possible throat irritation from stomach acids.
It's probably to use up reflux esophagitis. (The drug in the stomach getting into the esophagus). I cannot think of any other possible reason.

Reflux is more adjectives in elderly. However this precaution must be taken with all oral medicine likely to cause irritation.
He may pass out, and I dont close-fisted fall asleep.


Related Questions:
How do you trade name your blood thicker? it within food/drink that make your blood thicker?
(i.e. increases your blood clot ability) I'm on blood thinners and told not to drink anything green and leafy.Also no garlic.So you can eat just the opposite of what I be told not to eat. Iron, so foods like spinach, peas, red meat. Vitamin K.....

Anyone ever be prescribed Citalopram hydrobromide? What be the effects/ would u recommend taking it?
Hi, Yes, I take Citalopram myself. It is an antidepressant. The brand name is Celexa. I would definitely recommend it. It have fewer side-effects than most antidepressants and works by being a seratonin uptake inhibitor. That means that the Seratonin stays contained by the nerve pathways...